# SDR RAIA970626

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Part time: 18,005 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7380 - ENGINE ONLY PRODUCED 89 - 90 PERCENT TORQUE AT TAKEOFF.  MAINTENANCE REPLACED LEFT ENGINE.  ENGINE CHANGE COMPLETE 6-26-97.  REPLACED FOR LOW POWER PER ECTM.  (X)
